# SDR CALA2024073100336

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 111,233 hours, 26,140 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Faulty
- Location: Lh Mlg Door
- Component: Actuator
- Component part number: 273N20059
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW STATES ON T/O WHILE BRINGING UP FLAP HANDLE NOTICED LT HYD QTY DECREASING, SELECTED BOTH LT EDP & LT ACMP OFF. LT HYD FLUID QTY NOW AT .15 PERCENT ON EICAS. AMM 29-11-00/201 CONDITION 1 TABLE 1. FOUND LEAK COMING FROM LT MLG DOOR ACTUATOR. FLEX LINE ON MLG DOOR ACTUATOR FOUND RUPTURED. LT HYD QTY SYS LOST QTY ZERO LOW PRESSURE LIGHTS ON HYD PUMP LEAK FOUND COMING FROM LT MLG DOOR ACTUATOR FOUND FLEX LINE FOR MLG DOOR ACTUATOR RUPTURED. DIDN'T HAVE TIME TO LOOK AT I.D TAG ON LINE. R & R LT MLG DOOR ACTUATOR RETRACT HYD LINE. TORQUED HYD LINE PER AMM 32-32-12-404-010. SERVICED ACFT WITH HYD FLUID PER AMM 12-12-01-613-015. OPS CHECK AND LEAK CHECK GOOD. WORKED ACCOMPLISHED WITH LOG PAGE NUMBER 8755787.
